Stine-Marie Hasvold Buer
To whom it may concern, And please spread this story!
We are the parents of this lovely girl who in 2012 was administered the HPV-vaccine called Gardasil. She now struggles daily and have developed difficulty breathing, chest pain, amnesia, dizziness, headache, fatigue, low appetite etc. after vaccination was performed. I'm not being heard ;(
I wonder if there are more people out there who are in a similar situation? I badly need people's help to share this, as I really would like to get in touch with as many as possible. I really hope you can share this on your page too, and hopefully a solution will be found. I will now go as far as I can for my daughter to get her the help she is entitled to!
There was an article in the Norwegian online newspaper "VG" the other day (link posted below) and my daughter have all the symptoms described there!
Please send me a word if you find yourself in a similar situation due to the Gardasil HPV-Vaccine. Links to news reports of a similar story is likewise accepted with gratitude.
United We Stand Stronger!
PLEASE HELP! heart emoticon
Please Contact Us Here On FaceBook
Or by E-mail: firstname.lastname@example.org
Many thanks in advance,
Stine-Marie Hasvold Buer & Brian Hasvold Buer